# SDR C2XA11TY055

- Difficulty date: May 5, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N23134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 23,197 hours, 12,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 782401
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS IN FOR A ROUTINE SERVICE WHEN INSPECTION FOUND THE RIGHT OVERWING EMERGENCY LIGHT INOP AT THE EXIT SIGN.  MAINTENANCE REMOVED AND REPLACED THE INVERTER FOR THE LIGHT IAW EMB145XR AMM 33-50-11.  OPS CHECK GOOD.
